# SDR DHLA201000087

- Difficulty date: July 8, 2010
- Submitted: August 21, 2010
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- Aircraft time: 87,592 hours, 32,539 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORRODED STA 520.000 L34R PERFORMED MAJOR REPAIR IAW FAA FORM 8100-9 DATED 07-16-10, EVA D853-00356 REV IR DATED 07-27-10. REMOVED CORROSION IAW SRM 51-1-8 PG 17-18. FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P. CUT OUT CORRODED AREA AND FABRICATED REPAIR DOUBLER & REPAIR TRIPLER & FILLER IAW MFG DWG ED-5202 DATED 07-15-10. PERFORMED DETAILED VISUAL INSPECTION AROUND REWORKED AREA & NDT INSPECTED CUT OUT AREA & NEW REPAIR PARTS IAW NDT SPM PART 09-00-06 FIG. 1, NDT SPM PART 06-10-01-001. NO CRACK NO CORROSION FOUND.   CLEANED, TREATED AND PRIMED AREA & REPAIR PARTS IAW SRM 51-1-8B. INSTALLED REPAIR PARTS IAW SMN DWG ED-5202, SRM 51-1-11 SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1.
